# SDR UPS99830871

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY LIGHTS DISARM CHECK FAILED.  REPLACED DEAD BATTERY AND RELAY ASSY IAW MM 35-50-01, REPAIRED OPEN IN WIRE HVL9812R22 IN CHARGING CIRCUIT.  REPAIRES OPEN AT SWITCH S1-3 27 A1 WIRE L9608A24.  SYSTEM OPS NORMAL REF WDM 33-50-01.
